# SDR A6WA200740534

- Difficulty date: September 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .3 INCHES IN LENGTH FAILED NDT.  MAINTENANCE REWORKED LINTEL INSTALLED BY CUTTING AWAY DAMAGED SECTION OF WEB AND INSTALLED REPAIR DOUBLER AND ANGLE IAW BOMBARDIER REO 601R-53-61-1230 REV D.  (M)
